# SDR IPXA2B71958

- Difficulty date: February 7, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 87,516 hours, 15,121 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B1602634
- Condition: Corroded
- Location: Bs 1145-1158
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D, MAIN DECK BS 1145 TO 1158, RBL 11 SEAT TRACK OTBD FLANGE FOUND CORROSION.  REPAIRED IAW HX RS R-53-45-37310 REV A & EO B747-5310-46129-A, ORIG MATL'S BAC1520-1873-7075T6511 & FLANGE THICKNESS 0.12", CORRODED.  BLENDED D=0.077", W=1", L=2.5"  (2 LOCATIONS), FINAL CUTOUT SIZE'S 1.1" X 3.25" AT FWD SIDE& 1.1" X 3.625" AT AFT SIDE, CLASSIFIED AS A MAJOR REPAIR WITH MATL 7075T6-0125IN AS REPAIR STRAP, REPAIR SIZE IS 25" X 1.25".
